Header

UZH-Logo

Maintenance Infos

A remark on the equations of age-dependent population dynamics


Chipot, M (1984). A remark on the equations of age-dependent population dynamics. Quarterly of Applied Mathematics, 42(2):221-224.

Abstract

The aim of this note is to improve and complete the estimates given in our paper, Arch. Ration. Mech. Anal. 82, 13-25 (1983). We deal with the problem as introduced by M. E. Gurtin and R. C. MacCamy, ibid. 54, 281-300 (1974), that is to say, we are looking for a function ρ(a,t) satisfying:
ρ a (a,t)+ρ t (a,t)+μ(a,t,P(t))ρ(a,t)=0 for a,t>0,
ρ (0,t)=∫ 0 +∞ β(a,t,P(t))ρ(a,t)da, t>0, ρ(a,0)=φ(a), a>0, where P(t)=∫ 0 +∞ ρ(a,t)da.

Abstract

The aim of this note is to improve and complete the estimates given in our paper, Arch. Ration. Mech. Anal. 82, 13-25 (1983). We deal with the problem as introduced by M. E. Gurtin and R. C. MacCamy, ibid. 54, 281-300 (1974), that is to say, we are looking for a function ρ(a,t) satisfying:
ρ a (a,t)+ρ t (a,t)+μ(a,t,P(t))ρ(a,t)=0 for a,t>0,
ρ (0,t)=∫ 0 +∞ β(a,t,P(t))ρ(a,t)da, t>0, ρ(a,0)=φ(a), a>0, where P(t)=∫ 0 +∞ ρ(a,t)da.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:age-dependent population dynamics
Language:English
Date:1984
Deposited On:19 Oct 2009 13:03
Last Modified:21 Feb 2018 12:46
Publisher:Brown University
ISSN:0033-569X
OA Status:Closed
Publisher DOI:https://doi.org/10.1090/qam/745100
Official URL:http://www.ams.org/publications/journals/journalsframework/qam
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0539.92023

Download

Full text not available from this repository.
View at publisher

Get full-text in a library